# SDR QXEA0201990

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 2,095 hours, 1,647 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: Communication
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI- RETURNED TO FIELD DUE TO EXTREMELY LOUD SQUEAL AFTER TAKEOFF.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND COMMUNICATIONS DOOR OPEN.  CLOSED DOOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
